MathSciNet Relay Station
MathSciNet bibliographic data
MR1207287 30F40 (20H10 57M50)
Keen, Linda; Maskit, Bernard; Series, Caroline Geometric finiteness and uniqueness for Kleinian groups with circle packing limit sets. J. Reine Angew. Math. 436 (1993), 209–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement